Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Random Minimal Trees

E. N. Gilbert
Journal of the Society for Industrial and Applied Mathematics
Vol. 13, No. 2 (Jun., 1965), pp. 376-387
Stable URL: http://www.jstor.org/stable/2946434
Page Count: 12
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Random Minimal Trees
Preview not available

Page Thumbnails

  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387